# SDR DL72W953441

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002914
- Condition: Ruptured
- Location: Nr 4 Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AT 5,000 FLT ON DEPT, SYS-A HYD LOW PRESS LIGHT ILLUM WITH FWD PANEL SYS A-LIGHT.  SYS-A HYD QTY AND PRESS INDICATES ZERO.  EMERGENCY CHECK LIST COMPLETED AND FUEL DUMPED, RETURNED TO DFW.  FOUND NR 4 SLAT ACT RUPTURED.  REPLACED ACT AND SERVICED HYD TO FULL.  NR 4 SLAT ACT LEAKS AND OPN CKS GOOD.  NO OTHER LEAKS DETECTED.
